# SDR UHLA2013082600397

- Difficulty date: August 26, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 23,962 hours, 13,797 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Sensor
- Condition: Failed
- Location: Oil Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ENG 2 LOW OIL PRESSURE, 0 PSI INDICATION.  SHUTDOWN ENGINE PRECAUTIONARY.  DECLARED EMERGENCY.  LANDED WITHOUT INCIDENT.  MX R & R OIL PRESSURE SENSOR AND HARNESS W607.
